# SDR 2002FA0000413

- Difficulty date: February 21, 2002
- Submitted: March 29, 2002
- Operation: General aviation
- Aircraft: N1003V
- Make and model: Cessna U206F
- Aircraft serial: U20602388
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Defective
- Location: Magnetor
- Part time: 483 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WOODRUFF KEY (M2536) THAT LOCKS THE IMPULSE COUPLING ON THE SHAFT WAS FOUND LODGED UNDERNEATH THE IMPULSE COUPLING PAWL, RENDERING ONE OF THE TWO PAWLS IMMOBILE.  THE PIN ATTACHING THE PAWL WAS BENT AND THE GAP BETWEEN THE PAWL BOSS AND PLATE WAS NEAR LIMITS.  A POSSIBLE CAUSE WAS THAT WOODRUFF KEY WAS NOT PROPERLY SEATED, AND INSTALLATION OF IMPULSE COUPLING DISLODGED THE WOODRUFF KEY.  EVENTUALLY THE WOODRUFF KEY LODGE ITSELF UNDER THE PAWL.
